# SDR DALA2021081104595

- Difficulty date: August 7, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 78,773 hours, 15,531 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1804 R1 DOOR BOTTOM GIRT BAR INDICATOR SHOWS IN WINDOW WITH ALL OTHER INDICATIONS ON DOOR SHOWING DISARMED. CORRECTIVE ACTION: FOUND DOOR 1R AFT DUST SEAL HAD COME LOOSE AND HAD FALLEN DOWN, OBSTRUCTING VIEW OF SLIDE INDICATOR WINDOW. REPOSITIONED AND RESECURED DUST SEAL. DOOR ARMS AND DISARMS NORMAL
